# SDR AMF200710009

- Difficulty date: October 26, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N852AM
- Make and model: Boeing 737*
- Aircraft serial: 33787
- Aircraft time: 11,875 hours, 6,228 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Part number: 761574B
- Part serial: 2299
- Condition: Damaged
- Location: Left
- Part time: 5,859 hours, 3,071 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING, DUE TO DRIVE LIGHT OF LT GENERATOR TURNED ON. CAPTAIN PERFORMED ABNORMAL PROCEDURE BUT APU DID NOT START AT FL 400, IT LANDED. MAINTENANCE PERSONNEL VERIFIED APU GENERAL CONDITION AND STARTED IT CORRECTLY; REGARDING LT GENERATOR REPORT, IT WAS DEFERRED IAW MEL PROCEDURE 24-1-3. LATER DURING THE NEXT TRANSIT CHECK AT MEX, THE GENERATOR WAS REPLACED IAW MM 24-11-11, TESTED CORRECT.  OVERWEIGHT LANDING INSPECTION WAS PERFORMED IAW MM 05-51-35, NO DAMAGES WERE FOUND.
